# SDR CA981125066

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 115524067
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER SPRING FOUND CRACKED ON INNER CIRCUMFERENCE.  CRACK FOLLOWED LENGTH  OF SPRING AND NOT ACROSS.
